Kimberly
Online Facilitator
    Post count: 4290

    Hello and welcome! Just a note that we don’t discuss alternative/complementary treatment options here, unless there is peer-reviewed research to provide some evidence of safety & effectiveness. You are *definitely* smart to ask your doctor about supplements, which can be toxic in larger doses and can also interact with other meds.

    I’m a fellow patient, not a doc, but I do believe that it’s more common for patients to go off a beta blocker slowly rather than cold turkey to avoid “rebound” symptoms. Please make sure your doctor is aware of the issues with your heart still racing, despite levels normalizing and ask them for further guidance on the beta blocker. (Please don’t stop, start, or change med doses on your own!)

    Hopefully, you will get some responses here, but our Facebook group tends to be our most active online group – from FB, do a search for @GDATF and then click “join group” (it’s in the top right on desktop, not sure about mobile) and answer the group questions (#1 has 3 parts – a,b,c).

    Take care – and keep us posted!